# SDR CALA2023050101305

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 125,209 hours, 19,408 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elt
- Part number: 50012YFCAL
- Part serial: 15782
- Condition: None
- Location: Lh Fa Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK WAS FOUND ELT ON AFT LH FLIGHT ATTENDANT SEAT WITH BATTERY EXPIRED. PHOTO ADD. REMOVED AND REPLACED ELT ON AFT LH FLIGHT ATTENDANT SEAT, REF AMM 25-60-99. GOOD FOR SVC. PARTS USED: 99-2560-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1729736 SN OFF 5782 TRANSMITTER, EM OFF 99-2560-9-9001 5782 ON 99-2560-9-9001 6101
